# SDR AWXA200501519

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 16,418 hours, 6,091 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Condenser
- Part number: 756A000005
- Part serial: 3693
- Condition: Failed
- Location: Nr 1
- Part time: 2,428 hours, 939 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED THAT THE NR 1 PACK WOULD NOT HOLD CABIN PRESSURE WHILE EN ROUTE TO LAS AT FL 270 CABIN CLIMBED TO 9650 FL.  CREW PERFORMED EMERGENCY DESCENT TO 10,000 FLT.  AT 10,000 FLT CABIN ALT WAS 5500FT.  AIRCRAFT LANDED IN LAS WITHOUT FURTHER INCIDENT.  MX R & R NR 1 PACK CONDENSER DUE TO FAILURE IAW AIRBUS MM 21-52-32.  OPS CHK OK.  VENDOR CONFIRMS FAILURE.  FOUND A BLOWN PAN ON UNIT.  UNIT WAS CLEANED, RECORED AND PASSED ALL TESTS. REPAIRS WERE ACCOMPLISHED IAW OHM/CMM 21-52-10 REV.6.
